Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sudden itching all over the body. Reddish spots formed. Pus filled blisters in the groin area. Food allergy?

Hi I'm a 21 year old female. I noticed a couple of weeks ago that I was getting itchy all over my body. Soon I noticed small red spots on my legs, stomach and arms. They seem to get better or worse depending on if I drink alcohol/caffeine/dairy. Some have cleared up mostly. I noticed a rash on my hands. Then I noticed bigger spots that sometimes pus around my bum and lower bikini line. Do you think they are all related to a food intolorance? I'm concerned I have an std. I'm really not sure what's going on
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
I THINK IT TO BE FUNGAL I ADIVE TO KEEP AREA DRY AND AIRY
NO WATER TO BE LEFT IN AREA
TAKE FORCAN 150 MG OD FOR 4 WK
ADD CLERITIN 10 MG OD FOR ITCH
APPLY CANDID OINTMENT LOCALLY FOR LONG TIME
YOU WILL FEEL GOOD AFTER THE COURSE
FUNGAL INFECTION IS VERY COMMON ON THE AREA WRITTEN BY YOU
AND NEGLECTED IT SPREADS TO OHER PLACES
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor